Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 18, issue 5
Nonlin. Processes Geophys., 18, 587–597, 2011
https://doi.org/10.5194/npg-18-587-2011
© Author(s) 2011. This work is distributed under
the Creative Commons Attribution 3.0 License.

Special issue: Multifractals and intermittent turbulence in the solar-terrestrial...

Nonlin. Processes Geophys., 18, 587–597, 2011
https://doi.org/10.5194/npg-18-587-2011
© Author(s) 2011. This work is distributed under
the Creative Commons Attribution 3.0 License.

Research article 13 Sep 2011

Research article | 13 Sep 2011

Turbulent spectra and spectral kinks in the transition range from MHD to kinetic Alfvén turbulence

Y. Voitenko and J. De Keyser
Viewed  
Total article views: 1,569 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
707 754 108 1,569 116 100
  • HTML: 707
  • PDF: 754
  • XML: 108
  • Total: 1,569
  • BibTeX: 116
  • EndNote: 100
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Cited  
Saved  
No saved metrics found.
Discussed  
No discussed metrics found.
Latest update: 24 Jan 2020
Publications Copernicus
Download
Citation